# SDR LR7A2015031800520

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: LS4300
- Condition: Cracked
- Location: Bs 537
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK,  FOUND THE RT UPPER MAIN WHEEL WELL FS 537 BOW BEAM HAD CRACKED AT WL 202, RBL 63.  REPAIRED IAW SMP 583, SRM FIG 53-40-14,  NR 2043.
